# SDR AALA20020068

- Difficulty date: January 22, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE EMERGENCY SEAT MOUNTED EXIT LIGHTING FORWARD OF OVERWING EXIT INOPERATIVE.  COULD NOT DUPLICATE, SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
